Combinatorial complexity bounds for arrangements of curves and spheres

K. Clarkson, H. Edelsbrunner, L. Guibas, M. Sharir, E. Welzl, Discrete & Computational Geometry 5 (1990) 99–160.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ; ; ;
Publishing Year
Date Published
1990-12-01
Journal Title
Discrete & Computational Geometry
Acknowledgement
The research of the second author was supported by the National Science Foundation under Grant CCR-8714565. Work by the fourth author has been supported by Office of Naval Research Grant N00014-87-K-0129, by National Science Foundation Grant No. NSF-DCR-83-20085, by grants from the Digital Equipment Corporation and the IBM Corporation, and by a research grant from the NCRD, the Israeli National Council for Research and Development. A preliminary version of this paper has appeared in theProceedings of the 29th IEEE Symposium on Foundations of Computer Science, 1988.
Volume
5
Issue
1
Page
99 - 160
IST-REx-ID

Cite this

Clarkson K, Edelsbrunner H, Guibas L, Sharir M, Welzl E. Combinatorial complexity bounds for arrangements of curves and spheres. Discrete & Computational Geometry. 1990;5(1):99-160. doi:10.1007/BF02187783
Clarkson, K., Edelsbrunner, H., Guibas, L., Sharir, M., & Welzl, E. (1990). Combinatorial complexity bounds for arrangements of curves and spheres. Discrete & Computational Geometry, 5(1), 99–160. https://doi.org/10.1007/BF02187783
Clarkson, Kenneth, Herbert Edelsbrunner, Leonidas Guibas, Micha Sharir, and Emo Welzl. “Combinatorial Complexity Bounds for Arrangements of Curves and Spheres.” Discrete & Computational Geometry 5, no. 1 (1990): 99–160. https://doi.org/10.1007/BF02187783.
K. Clarkson, H. Edelsbrunner, L. Guibas, M. Sharir, and E. Welzl, “Combinatorial complexity bounds for arrangements of curves and spheres,” Discrete & Computational Geometry, vol. 5, no. 1, pp. 99–160, 1990.
Clarkson K, Edelsbrunner H, Guibas L, Sharir M, Welzl E. 1990. Combinatorial complexity bounds for arrangements of curves and spheres. Discrete & Computational Geometry. 5(1), 99–160.
Clarkson, Kenneth, et al. “Combinatorial Complexity Bounds for Arrangements of Curves and Spheres.” Discrete & Computational Geometry, vol. 5, no. 1, Springer, 1990, pp. 99–160, doi:10.1007/BF02187783.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar